# SDR USAA970172

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Rear Press Blkhd
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CHAFE .50 INCH LONG BY .016 INCH DEEP AFT SIDE OF REAR PRESSURE BULKHEAD JUST FWD AND ABOVE THE 'X' FEED VALVE.  INSTALLED DOUBLERS PER EA 46859.  (X)
